# SDR SWAA095561

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 50,339 hours, 41,882 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 69394644
- Part serial: 6327
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG SUPPORT BEAM CORRODED.  REMOVED AND REPLACED BEAM PER MM.
